# SDR R61A2023111200628

- Difficulty date: October 14, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 39,803 hours, 30,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 17060259001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MX CF3 FLOOR SUPPORT STRUCTURE GUSSET PLATE AT FRAME 90 RBL 28 REMOVED AND REPLACED WITH NEW IAW SRM 51-41-02.
